MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC ENT INSTRUMENT TRACKER; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC ENT INSTRUMENT TRACKER; INSTRUMENT, STEREOTAXIC
Model Number 9733533
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while in a functional endoscopic sinus surgery (fess), the site had issues with an instrument tracker.It was reported that during patient registration, the tracker signal was lost on the emitter.However, registration was completed without issue.It was reported that the tracker could not be recognized when the surgeon attempted to navigate a suction.It was reported that the surgery was performed with a navigation blade that did not have issues.There was no reported delay to the procedure due to this issue.There was no reported impact on patient outcome.After the procedure, troubleshooting identified that the instrument tracker caused the issue as it did not appear correctly in the emitter field of view.

Brand Name
ENT INSTRUMENT TRACKER
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10190717
Report Number1723170-2020-01750
Device Sequence Number19069614
Product Code HAW
UDI-Device Identifier00613994353450
UDI-Public00613994353450
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2021
Device Model Number9733533
Device Catalogue Number9733533
Device Lot Number191114E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1